Alert archive / Colorado / Wind Advisories in 2009

Wind Advisory 26, NWS Goodland, KS

November 23, 2009Cheyenne County, Kit Carson County, Colorado

NWS Goodland, KS issued this wind advisory at Nov 23, 2009, 2:42 AM MST for Cheyenne County, Kit Carson County, Colorado. It took effect at Nov 23, 2009, 11:00 AM MST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Nov 23, 2009, 2:42 AM MST (09:42 UTC)
In effect from
Nov 23, 2009, 11:00 AM MST
Expired
Nov 23, 2009, 4:00 PM MST
In force
5 hr
Issued by
NWS Goodland, KS

Counties Cheyenne County, CO, Kit Carson County, CO

The radar

The Goodland radar (KGLD), 85 km from the middle of the area, began a volume at 09:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 9.7 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2009-11-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2009-11-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2428 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
296 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KGLD 230942
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
242 AM MST MON NOV 23 2009

COZ091-092-231745-
/O.NEW.KGLD.WI.Y.0026.091123T1800Z-091123T2300Z/
KIT CARSON-CHEYENNE CO-
INCLUDING THE CITIES OF...BURLINGTON...CHEYENNE WELLS
242 AM MST MON NOV 23 2009

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 4 PM MST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 4 PM MST
THIS AFTERNOON. 

A COLD FRONT WILL MOVE OVER THE AREA THIS MORNING SHIFTING WINDS TO
THE NORTHWEST. THE STRONGEST WIND SPEEDS ARE EXPECTED WEST OF THE
COLORADO STATE LINE WHERE SPEEDS OF 35 MPH WITH GUSTS TO 45 MPH
ARE EXPECTED TO DEVELOP BY EARLY AFTERNOON.

WINDS WILL BEGIN TO DIMINISH BY LATE AFTERNOON OR EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

&&

$$

KSZ004-016-231500-
/O.CON.KGLD.FG.Y.0011.000000T0000Z-091123T1500Z/
NORTON-GRAHAM-
INCLUDING THE CITIES OF...NORTON...HILL CITY
342 AM CST MON NOV 23 2009

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

WIDESPREAD DENSE FOG WILL PREVAIL EAST OF HIGHWAY 83 THROUGH MID
MORNING BEFORE CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITY WILL FREQUENTLY BE LESS
THAN ONE QUARTER MILE IN FOG. IF DRIVING...SLOW DOWN AND BE
PREPARED FOR SUDDEN DROPS IN VISIBILITY...ESPECIALLY NEAR
RIVERS...CREEKS AND LOW LYING AREAS. USE YOUR HEADLIGHTS ON LOW
BEAMS AND DRIVE DEFENSIVELY.

&&

$$
5 follow-up statements
000 
WWUS73 KGLD 231308
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
608 AM MST MON NOV 23 2009

KSZ002-003-014-015-028-029-NEZ080-081-231500-
/O.EXA.KGLD.FG.Y.0011.000000T0000Z-091123T1500Z/
RAWLINS-DECATUR-THOMAS-SHERIDAN-LOGAN-GOVE-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...ATWOOD...OBERLIN...COLBY...HOXIE...
OAKLEY...QUINTER...TRENTON...MCCOOK
708 AM CST MON NOV 23 2009

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THIS MORNING. 

WIDESPREAD DENSE FOG CONTINUES TO SLOWLY SPREAD WESTWARD THIS 
MORNING...AND NOW COVERS MUCH OF NORTHWEST KANSAS AND SOUTHWEST 
NEBRASKA. THE FOG WILL FREEZE ON CONTACT WITH WINDSHIELDS AND
OTHER ELEVATED OBJECTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITY WILL FREQUENTLY BE LESS
THAN ONE QUARTER MILE IN FOG. IF DRIVING...SLOW DOWN AND BE
PREPARED FOR SUDDEN DROPS IN VISIBILITY...ESPECIALLY NEAR
RIVERS...CREEKS AND LOW LYING AREAS. USE YOUR HEADLIGHTS ON LOW
BEAMS AND DRIVE DEFENSIVELY.

&&

$$

KSZ004-016-231500-
/O.CON.KGLD.FG.Y.0011.000000T0000Z-091123T1500Z/
NORTON-GRAHAM-
INCLUDING THE CITIES OF...NORTON...HILL CITY
708 AM CST MON NOV 23 2009

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

WIDESPREAD DENSE FOG WILL PREVAIL EAST OF HIGHWAY 83 THROUGH MID
MORNING BEFORE CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITY WILL FREQUENTLY BE LESS
THAN ONE QUARTER MILE IN FOG. IF DRIVING...SLOW DOWN AND BE
PREPARED FOR SUDDEN DROPS IN VISIBILITY...ESPECIALLY NEAR
RIVERS...CREEKS AND LOW LYING AREAS. USE YOUR HEADLIGHTS ON LOW
BEAMS AND DRIVE DEFENSIVELY.

&&

$$

COZ091-092-232115-
/O.CON.KGLD.WI.Y.0026.091123T1800Z-091123T2300Z/
KIT CARSON-CHEYENNE CO-
INCLUDING THE CITIES OF...BURLINGTON...CHEYENNE WELLS
608 AM MST MON NOV 23 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
4 PM MST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 4 PM
MST THIS AFTERNOON. 

A COLD FRONT WILL MOVE OVER THE AREA THIS MORNING SHIFTING WINDS
TO THE NORTHWEST. THE STRONGEST WIND SPEEDS ARE EXPECTED WEST OF
THE COLORADO STATE LINE WHERE SPEEDS OF 35 MPH WITH GUSTS TO
45 MPH ARE EXPECTED TO DEVELOP BY EARLY AFTERNOON.

WINDS WILL BEGIN TO DIMINISH BY LATE AFTERNOON OR EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

&&

$$
000 
WWUS73 KGLD 231312 CCA
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
608 AM MST MON NOV 23 2009

KSZ002-003-014-015-028-029-NEZ080-081-231500-
/O.EXA.KGLD.FG.Y.0011.000000T0000Z-091123T1500Z/
RAWLINS-DECATUR-THOMAS-SHERIDAN-LOGAN-GOVE-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...ATWOOD...OBERLIN...COLBY...HOXIE...
OAKLEY...QUINTER...TRENTON...MCCOOK
708 AM CST MON NOV 23 2009

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THIS MORNING. 

WIDESPREAD DENSE FOG CONTINUES TO SLOWLY SPREAD WESTWARD THIS 
MORNING...AND NOW COVERS MUCH OF NORTHWEST KANSAS AND SOUTHWEST 
NEBRASKA. THE FOG WILL FREEZE ON CONTACT WITH WINDSHIELDS AND
OTHER ELEVATED OBJECTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITY WILL FREQUENTLY BE LESS
THAN ONE QUARTER MILE IN FOG. IF DRIVING...SLOW DOWN AND BE
PREPARED FOR SUDDEN DROPS IN VISIBILITY...ESPECIALLY NEAR
RIVERS...CREEKS AND LOW LYING AREAS. USE YOUR HEADLIGHTS ON LOW
BEAMS AND DRIVE DEFENSIVELY.

&&

$$

KSZ004-016-231500-
/O.CON.KGLD.FG.Y.0011.000000T0000Z-091123T1500Z/
NORTON-GRAHAM-
INCLUDING THE CITIES OF...NORTON...HILL CITY
708 AM CST MON NOV 23 2009

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

WIDESPREAD DENSE FOG CONTINUES TO SLOWLY SPREAD WESTWARD THIS 
MORNING...AND NOW COVERS MUCH OF NORTHWEST KANSAS AND SOUTHWEST 
NEBRASKA. THE FOG WILL FREEZE ON CONTACT WITH WINDSHIELDS AND
OTHER ELEVATED OBJECTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITY WILL FREQUENTLY BE LESS
THAN ONE QUARTER MILE IN FOG. IF DRIVING...SLOW DOWN AND BE
PREPARED FOR SUDDEN DROPS IN VISIBILITY...ESPECIALLY NEAR
RIVERS...CREEKS AND LOW LYING AREAS. USE YOUR HEADLIGHTS ON LOW
BEAMS AND DRIVE DEFENSIVELY.

&&

$$

COZ091-092-232115-
/O.CON.KGLD.WI.Y.0026.091123T1800Z-091123T2300Z/
KIT CARSON-CHEYENNE CO-
INCLUDING THE CITIES OF...BURLINGTON...CHEYENNE WELLS
608 AM MST MON NOV 23 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
4 PM MST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 4 PM
MST THIS AFTERNOON. 

A COLD FRONT WILL MOVE OVER THE AREA THIS MORNING SHIFTING WINDS
TO THE NORTHWEST. THE STRONGEST WIND SPEEDS ARE EXPECTED WEST OF
THE COLORADO STATE LINE WHERE SPEEDS OF 35 MPH WITH GUSTS TO
45 MPH ARE EXPECTED TO DEVELOP BY EARLY AFTERNOON.

WINDS WILL BEGIN TO DIMINISH BY LATE AFTERNOON OR EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

&&

$$
000 
WWUS73 KGLD 231452
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
752 AM MST MON NOV 23 2009

KSZ002>004-014>016-028-029-NEZ080-081-231700-
/O.EXT.KGLD.FG.Y.0011.000000T0000Z-091123T1700Z/
RAWLINS-DECATUR-NORTON-THOMAS-SHERIDAN-GRAHAM-LOGAN-GOVE-
HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...ATWOOD...OBERLIN...NORTON...COLBY...
HOXIE...HILL CITY...OAKLEY...QUINTER...TRENTON...MCCOOK
852 AM CST MON NOV 23 2009

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 11 AM CST THIS
MORNING...

THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 11 AM CST THIS
MORNING. 

WIDESPREAD DENSE FOG CONTINUES TO REDUCE VISIBILITY BELOW ONE
QUARTER MILE IN MANY AREAS...ESPECIALLY ALONG AND EAST OF HIGHWAY
25 IN KANSAS AND NEBRASKA. VISIBILITY WILL GRADUALLY IMPROVE BY
MID TO LATE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITY WILL FREQUENTLY BE LESS
THAN ONE QUARTER MILE IN FOG. IF DRIVING...SLOW DOWN AND BE
PREPARED FOR SUDDEN DROPS IN VISIBILITY...ESPECIALLY NEAR
RIVERS...CREEKS AND LOW LYING AREAS. USE YOUR HEADLIGHTS ON LOW
BEAMS AND DRIVE DEFENSIVELY.

&&

$$

COZ091-092-232300-
/O.CON.KGLD.WI.Y.0026.091123T1800Z-091123T2300Z/
KIT CARSON-CHEYENNE CO-
INCLUDING THE CITIES OF...BURLINGTON...CHEYENNE WELLS
752 AM MST MON NOV 23 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
4 PM MST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 4 PM
MST THIS AFTERNOON. 

A COLD FRONT WILL MOVE OVER THE AREA THIS MORNING SHIFTING WINDS
TO THE NORTHWEST. THE STRONGEST WIND SPEEDS ARE EXPECTED WEST OF
THE COLORADO STATE LINE WHERE SPEEDS OF 35 MPH WITH GUSTS TO
45 MPH ARE EXPECTED TO DEVELOP BY EARLY AFTERNOON.

WINDS WILL BEGIN TO DIMINISH BY LATE AFTERNOON OR EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

&&

$$
000 
WWUS73 KGLD 231701
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
1001 AM MST MON NOV 23 2009

KSZ002>004-014>016-028-029-NEZ080-081-231815-
/O.EXP.KGLD.FG.Y.0011.000000T0000Z-091123T1700Z/
RAWLINS-DECATUR-NORTON-THOMAS-SHERIDAN-GRAHAM-LOGAN-GOVE-
HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...ATWOOD...OBERLIN...NORTON...COLBY...
HOXIE...HILL CITY...OAKLEY...QUINTER...TRENTON...MCCOOK
1101 AM CST MON NOV 23 2009

...DENSE FOG ADVISORY WILL EXPIRE AT 11 AM CST THIS MORNING...

THE DENSE FOG ADVISORY WILL EXPIRE AT 11 AM CST THIS MORNING. 

VISIBILITY OF ONE QUARTER TO ONE HALF MILE IN FOG WILL CONTINUE TO
SLOWLY IMPROVE DURING THE NEXT ONE TO TWO HOURS. IF YOU TRAVEL...REMAIN
ALERT FOR ANY RAPID VISIBILITY CHANGES IN LOW LYING AREAS UNTIL
THE FOG COMPLETELY BURNS OFF. 

$$

COZ091-092-232300-
/O.CON.KGLD.WI.Y.0026.091123T1800Z-091123T2300Z/
KIT CARSON-CHEYENNE CO-
INCLUDING THE CITIES OF...BURLINGTON...CHEYENNE WELLS
1001 AM MST MON NOV 23 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. 

A COLD FRONT WILL MOVE OVER THE AREA THIS MORNING SHIFTING WINDS
TO THE NORTHWEST. THE STRONGEST WIND SPEEDS ARE EXPECTED WEST OF
THE COLORADO STATE LINE WHERE SPEEDS OF 35 MPH WITH GUSTS TO
45 MPH ARE EXPECTED TO DEVELOP BY EARLY AFTERNOON.

WINDS WILL BEGIN TO DIMINISH BY LATE AFTERNOON OR EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

&&

$$
000 
WWUS73 KGLD 232259
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
359 PM MST MON NOV 23 2009

COZ091-092-240000-
/O.EXP.KGLD.WI.Y.0026.000000T0000Z-091123T2300Z/
KIT CARSON-CHEYENNE CO-
INCLUDING THE CITIES OF...BURLINGTON...CHEYENNE WELLS
359 PM MST MON NOV 23 2009

...WIND ADVISORY WILL EXPIRE AT 4 PM MST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 4 PM MST THIS AFTERNOON. 

WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE NO LONGER
EXPECTED. THEREFORE...THE ADVISORY WILL BE ALLOWED TO EXPIRE.
WINDS OF 15 TO 30 MPH WILL STILL OCCUR THROUGH THE EVENING.

$$

BULLER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this wind advisory went out at Nov 23, 1:45 AM MST, 57 minutes earlier.

Area forecast discussion, Nov 23, 1:45 AM MST, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
145 AM MST MON NOV 23 2009

.DISCUSSION...
142 AM MST MON NOV 23 2009

A SHORTWAVE TROUGH OVER THE NORTHERN ROCKIES WAS DIGGING SOUTHEAST
TOWARD THE CENTRAL ROCKIES EARLY THIS MORNING. WIDESPREAD DENSE FOG
SHOULD BEGIN TO ERODE ACROSS THE FAR EASTERN ZONES AS LARGE SCALE
FORCING FOR ASCENT SPREADS DOWNSTREAM ACROSS THE REGION WITH
APPROACHING MID/UPPER TROUGH. PRECIPITATION SHOULD BEGIN TO DEVELOP
ACROSS EASTERN COLORADO EARLY THIS MORNING SPREADING RAPIDLY EAST
THROUGH THE DAY. A RAIN/SNOW TRANSITION AREA IS ANTICIPATED NEAR
HIGHWAY 83 ADVANCING SLOWLY EAST THROUGH THE AFTERNOON/EARLY
EVENING. GENERALLY FOLLOWED THE SREF/GFS WITH PLACEMENT OF H5 TROUGH
WHICH WAS FURTHER NORTH AND EAST WHEN COMPARED TO THE NAM. A PERIOD
OF STRONG WINDS IS EXPECTED TO IMPACT THE SOUTHWEST ZONES, GENERALLY
WEST OF THE COLORADO STATE LINE WHERE STEEP LOW LVL LAPSE RATES/LOW
LVL CAA WILL BE JUXTAPOSED WITH STRONG LARGE SCALE FORCING FOR
SUBSIDENCE THIS AFTERNOON FROM 18-23Z. FURTHER EAST, LIGHT MIXED
PRECIPITATION IS ANTICIPATED BEHIND FROPA AND RAISED POPS ALONG THE
I-70 CORRIDOR AND POINTS NORTH AND EAST. DUE TO THE PROGRESSIVE
NATURE OF THE TROUGH, ONLY MINOR ACCUMULATIONS AROUND AN INCH OR TWO
ARE ANTICIPATED BEFORE PCPN ENDS OVERNIGHT.

A SHORT WAVE RIDGE WILL RETURN TO THE HIGH PLAINS ON TUE LEADING TO
SEASONABLE TEMPERATURES IN THE MID/UPPER 40S. A CLIPPER SYSTEM WILL
DIG INTO THE UPPER MISSISSIPPI VALLEY AREA ON WED DRIVING A COLD
FRONT SOUTH ACROSS THE AREA ON WED WITH TEMPERATURES HOLDING IN THE
40S.

DAYS 4 THROUGH 7...NO CHANGES.

MCGUIRE

&&

.AVIATION...
1040 PM MST SUN NOV 22 2009

FOR THE 06Z TAF CYCLE...MODELS CONTINUE TO CHANGE SIGNIFICANTLY
WITH MONDAYS STORM SYSTEM. NEWEST UPDATES HINT AT A MORE SOUTHERN
TRACK...WHICH WOULD BRING MORE PRECIPITATION TO KGLD THAN
PREVIOUSLY THOUGHT. TRIED TO SHOW THIS TREND IN THE TAFS.
CONFIDENCE IN FLIGHT CATEGORY DETAILS IS LESS THAN WOULD BE NORMAL
DUE TO POOR MODEL AGREEMENT EVEN UP UNTIL 12 HOURS BEFORE THE
STORM. GENERALLY...VFR CONDITIONS WILL CHANGE TO MVFR BY 21Z FOR
KGLD AND BY 22Z FOR KMCK. AFTER 00Z...NEAR IFR CONDITIONS WILL BE
POSSIBLE FOR BOTH SITES. WINDY CONDITIONS FROM THE NORTH AND
NORTHWEST MAY CAUSE SUDDEN DROPS IN VISIBILITIES WITH BLOWING
SNOW...ESPECIALLY AFTER 00Z AND THROUGH THE REMAINDER OF THE TAF
PERIOD.

BLM
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...DENSE FOG ADVISORY UNTIL 9 AM CST THIS MORNING FOR KSZ004-016.

NE...NONE.
CO...WIND ADVISORY FROM 11 AM THIS MORNING TO 4 PM MST THIS AFTERNOON
     FOR COZ090>092.

&&
Hazardous weather outlook, Nov 22, 8:11 PM MST, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
811 PM MST SUN NOV 22 2009

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-231200-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
811 PM MST SUN NOV 22 2009 /911 PM CST SUN NOV 22 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TONIGHT

DENSE FOG WILL OCCUR THROUGH THE REST OF THE NIGHT OVER THE FAR
EASTERN PORTION OF THE AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE DENSE FOG WILL CONTINUE INTO THE MID MORNING HOURS ON MONDAY. A
STRONG STORM SYSTEM WILL IMPACT THE AREA MONDAY POSSIBLY LINGERING
INTO EARLY TUESDAY. A MIX OF LIGHT RAIN OR SNOW WILL DEVELOP ALONG
AND NORTH OF HIGHWAY 36. SNOW ACCUMULATIONS OF UP TO TWO INCHES ARE
POSSIBLE...MAINLY ALONG AND EAST OF A LINE EXTENDING FROM TRENTON
NEBRASKA TO HILL CITY KANSAS LINE.

STRONG NORTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS WILL
DEVELOP MONDAY AFTERNOON...DIMINISHING MONDAY EVENING. GUSTY
NORTHWEST WINDS ARE EXPECTED AGAIN TUESDAY ALTHOUGH NOT QUITE AS
STRONG.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

07/BULLER

Nearby

Wind Advisories in Colorado, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.